Skip to main content

Robust estimation of nonlinear structural models

Citation

Denisov, V. I.; Timofeeva, A. Yu.; Khailenko, E. A.; & Buzmakova, O. I. (2014). Robust estimation of nonlinear structural models. Journal of Applied and Industrial Mathematics, 8(1), 28-39.

Abstract

The problem is considered of identification of nonlinear error-in-variables models under conditions of a heavy contamination of the sample, including the presence of outliers (i.e., anomalous observations). On the basis of robust estimation methods, we propose a development of the algorithms of adjusted and total least squares. This has enabled us to improve the accuracy of the response prediction in the presence of outliers in the sample. The algorithms are used for constructing the Engel curve from the budget survey data. In result, we draw better conclusions about the regularities of the household behavior when the income changes.

URL

http://dx.doi.org/10.1134/S1990478914010049

Reference Type

Journal Article

Year Published

2014

Journal Title

Journal of Applied and Industrial Mathematics

Author(s)

Denisov, V. I.
Timofeeva, A. Yu.
Khailenko, E. A.
Buzmakova, O. I.